# SDR CALA0300676

- Difficulty date: November 27, 2003
- Submitted: December 1, 2003
- Operation: Air carrier
- Aircraft: N62631
- Make and model: Boeing 737524
- Aircraft serial: 27535
- Aircraft time: 24,632 hours, 13,032 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fairing
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE RT RED GEAR LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION ON TAKEOFF. THE GEAR WAS CYCLED, BUT THE LIGHT REMAINED ILLUMINATED. THE AIRCRAFT WAS DIVERTED TO DEN WHERE IT LANDED WITHOUT INCIDENT. MAINTENANCE FOUND THE RT I/B FLAP FAIRING HANGING BY FORWARD END ATTACH HARDWARE WHICH OBSTRUCTED GEAR ON RETRACTION. IT APPARENTLY WAS DISLODGED BY DAMAGED ELEPHANT EAR AT FLAP RETRACTION. THE FAIRING WAS REPLACED IAW MM 27-51-32. A GEAR SWING WAS PERFORMED AND OPERATIONAL CHECKS WERE GOOD.
